MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 8X18IN 0 S/A CTB-1 CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 8X18IN 0 S/A CTB-1 CR; SUTURE, SURGICAL, ABSORBABLE
Model Number ZB740
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: please clarify, how many devices were involved in this single procedure =>the sales rep reported 3 needle-sutures.Procedure name and date: the procedure name is unknown.The procedure date is (b)(6) 2020.Status of product return: we regularly contact with sales rep about the device returning.No further information will be provided.Note: events reported in medwatch reports 2210968-2020-05005, 2210968-2020-05006, and 2210968-2020-05007.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2020 and suture was used.During wound closure by interrupted suturing, after passing the needle through the abdominal fascia, when trying to tie a knot, the suture was broken easily.Another package was used.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 07/29/2020 additional information: h4, h6 - method codes this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDSII VIO 8X18IN 0 S/A CTB-1 CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10217489
Report Number2210968-2020-05007
Device Sequence Number16961760
Product Code NEW
UDI-Device Identifier10705031062108
UDI-Public10705031062108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberZB740
Device Catalogue NumberZB740
Device Lot NumberLKM087
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date07/29/2020
Patient Sequence Number1